American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57A99) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Frank Quinn. Ends of maps and applications. Bull. Amer. Math. Soc. 1 (1979) 270-272. MR 513757.
Abstract, references, and article information   
View Article: PDF

[2] David A. Edwards and Ross Geoghegan. The wall obstruction in shape and pro-homotopy, with applications. Bull. Amer. Math. Soc. 81 (1975) 919-920. MR 0375331.
Abstract, references, and article information   
View Article: PDF

[3] O. Martio and U. Srebro. Automorphic mappings in $R^n$. Bull. Amer. Math. Soc. 80 (1974) 692-694. MR 0340590.
Abstract, references, and article information   
View Article: PDF

[4] P. Antonelli, D. Burghelea and P. J. Kahn. Concordance-homotopy groups and the nonfinite type of some ${\text{Diff}}_0 M^n$. Bull. Amer. Math. Soc. 77 (1971) 719-724. MR 0282371.
Abstract, references, and article information   
View Article: PDF

[5] Branko Grünbaum. Polytopes, graphs, and complexes. Bull. Amer. Math. Soc. 76 (1970) 1131-1201. MR 0266050.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1